MAUDE Adverse Event Report: COOK VASCULAR INC ACUTE PERITONEAL DIALYSIS SET

COOK VASCULAR INC ACUTE PERITONEAL DIALYSIS SET
Catalog Number C-PDS-1101T-20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: catheter, peritoneal.Product code: gbw.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that upon opening of the package, the dialysis set was not in good condition.It was further noted that the cap was missing and the flare appeared folded which prevented seating into the base of the cap.No other information was made available.

Brand Name
ACUTE PERITONEAL DIALYSIS SET
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key8171697
Report Number1820334-2018-03829
Device Sequence Number2189727
Product Code KDJ
UDI-Device Identifier00827002052628
UDI-Public(01)00827002052628(17)190623(10)NS7072030
Combination Product (Y/N)N
Initial Reporter CountryES
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2019
Device Catalogue NumberC-PDS-1101T-20
Device Lot NumberNS7072030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1